# SDR SWAA2024040153894

- Difficulty date: February 20, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED OUT EMERGENCY DOOR LAMP ON EXIT INDICATION 833 AND 832 IN PASSENGER CABIN (10 EA).   REPLACED EMERGENCY DOOR LAMP ON EXIT INDICATION 833 AND 832 AT PASSENGER CABIN IAW AMM 33-51-01-960-801 AND TEST IS OK.
